# SDR AALA20121221011

- Difficulty date: December 21, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 39,644 hours, 18,836 cycles
- Engine: Pwa JT8D219
- Engine time: 4,233 hours, 2,182 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CLE - CREW REPORTED LEFT ENGINE FAILED AT ROTATION AND SHUTDOWN (SINGLE ENGINE TIME 25 MINUTES).  EMERGENCY DECLARED FLIGHT RETURNED CLE LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT CLE ON 12/24/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
